Volume 10, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The length of unknotting tunnels

Daryl Cooper, Marc Lackenby and Jessica S Purcell

Algebraic & Geometric Topology 10 (2010) 637–661
Bibliography
1 C Adams, Unknotting tunnels in hyperbolic $3$–manifolds, Math. Ann. 302 (1995) 177 MR1329452
2 C Adams, A W Reid, Unknotting tunnels in two-bridge knot and link complements, Comment. Math. Helv. 71 (1996) 617 MR1420513
3 H Akiyoshi, Y Nakagawa, M Sakuma, Shortest vertical geodesics of manifolds obtained by hyperbolic Dehn surgery on the Whitehead link, from: "KNOTS '96 (Tokyo)" (editor S Suzuki), World Sci. Publ. (1997) 433 MR1664979
4 L Bers, On moduli of Kleinian groups, Uspehi Mat. Nauk 29 (1974) 86 MR0422691
5 B H Bowditch, Geometrical finiteness for hyperbolic groups, J. Funct. Anal. 113 (1993) 245 MR1218098
6 R D Canary, M Culler, S Hersonsky, P B Shalen, Approximation by maximal cusps in boundaries of deformation spaces of Kleinian groups, J. Differential Geom. 64 (2003) 57 MR2015044
7 M Culler, P B Shalen, Varieties of group representations and splittings of $3$–manifolds, Ann. of Math. $(2)$ 117 (1983) 109 MR683804
8 D B A Epstein, R C Penner, Euclidean decompositions of noncompact hyperbolic manifolds, J. Differential Geom. 27 (1988) 67 MR918457
9 A Fathi, F Laudenbach, V Poenaru, editors, Travaux de Thurston sur les surfaces, Astérisque 66–67, Soc. Math. France (1979) 284 MR568308
10 D J Heath, H J Song, Unknotting tunnels for $P(-2,3,7)$, J. Knot Theory Ramifications 14 (2005) 1077 MR2196648
11 M Lackenby, J S Purcell, Geodesic arcs in compression bodies, in preparation
12 C Lecuire, An extension of the Masur domain, Preprint
13 A Marden, The geometry of finitely generated kleinian groups, Ann. of Math. $(2)$ 99 (1974) 383 MR0349992
14 A Marden, Outer circles. An introduction to hyperbolic $3$–manifolds, Cambridge Univ. Press (2007) MR2355387
15 B Maskit, Kleinian groups, Grund. der Math. Wissenschaften 287, Springer (1988) MR959135
16 C McMullen, Cusps are dense, Ann. of Math. $(2)$ 133 (1991) 217 MR1087348
17 J W Morgan, H Bass, editors, The Smith conjecture, Pure and Applied Math. 112, Academic Press (1984) MR758459
18 M Sakuma, J Weeks, Examples of canonical decompositions of hyperbolic link complements, Japan. J. Math. $($N.S.$)$ 21 (1995) 393 MR1364387
19 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
20 W P Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, Bull. Amer. Math. Soc. $($N.S.$)$ 19 (1988) 417 MR956596
21 J Weeks, SnapPea